MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 111653
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: during mako tha procedure the patients wound was closed with the 3.5mm checkpoint still in the trochanter.The post op x-ray made the surgeon and staff aware.The patient was brought back into or to have the checkpoint removed.Product evaluation and results: product inspection was not performed as no evidence is provided for investigating.Product history review: product history review cannot be conducted as the lot number is not provided.Complaint history review: complaint history review cannot be conducted as the lot number is not provided.Conclusions: the failure cannot be determined as no evidence is provided for investigating.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Device not returned.
 
Event or Problem Description
During mako tha procedure the patients wound was closed with the 3.5mm checkpoint still in the trochanter.The post op x-ray made the surgeon and staff aware.The patient was brought back into or to have the checkpoint removed.
 
Additional Manufacturer Narrative
Reported event: during mako tha procedure the patients wound was closed with the 3.5mm checkpoint still in the trochanter.The post op x-ray made the surgeon and staff aware.The patient was brought back into or to have the checkpoint removed.Product evaluation and results: product inspection was not performed as no evidence is provided for investigating.Product history review: product history review cannot be conducted as the lot number is not provided.Complaint history review: complaint history review cannot be conducted as the lot number is not provided.Conclusions: the failure cannot be determined as no evidence is provided for investigating.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text: device not available.
 
Event or Problem Description

Brand Name
CHECKPOINT, 3.5 HEX IMPACTION STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key11618456
Report Number3005985723-2021-00061
Device Sequence Number3262753
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number111653
Device Catalogue Number111653
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;